Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3827
Title in Portuguese: Stability of constant mean curvature surfaces in riemannian 3-space form
Author: Barbosa, João Lucas Marques
Mori, Hiroshi
Keywords: Riemann, Superfícies de
Issue Date: 1982
Publisher: Yokohama Mathematical Journal
Citation: BARBOSA, J. L. M. ; MORI, H. (1982)
Description: BARBOSA, João Lucas Marques ; MORI, Hiroshi. Stability of constant mean curvature surfaces in riemannian 3-space form. Yohohama Mathematical Journal, v. 30, p. 73-79, 1982.
URI: http://www.repositorio.ufc.br/handle/riufc/3827
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1982_art_jlmbarbosa.pdf533,72 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.